Skip to Content

I take prozac and Elavil and am losing sight in right eye with pain. Could these meds cause it?

Responses (2)

masso 7 May 2016

Call your doctor at once if you have:

•blurred vision, tunnel vision, eye pain or swelling, or seeing halos around lights;

Ocular

Common (1% to 10%): Abnormal vision, vision blurred
Uncommon (0.1% to 1%): Conjunctivitis, dry eyes, mydriasis, photophobia
Rare (less than 0.1%): Blepharitis, diplopia, exophthalmos, glaucoma, iritis, scleritis, strabismus, visual field defect
Frequency not reported: Angle-closure glaucoma, eye pain
Postmarketing reports: Cataract, optic neuritis

chuck1957 26 May 2016

Margaretta; You got a great answer from masso; Would you mind letting us know what the outcome was on this. I like to double check just because your say one eye and most times when these effects happen it would be both eyes. But you never take a chance with something like your eye's I am just curious what your doctor did or told you thanks Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions